All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Yu-Hsien Liao
 
''Consistency and the core for fuzzy non-transferable-utility games''
( 2008, Vol. 3 No.45 )
 
 
Different from the works of Hwang (2007), we provide two extensions of the reduced games introduced by Moulin (1985) and Voorneveld and van den Nouweland (1998) on fuzzy non-transferable-utility (NTU) games, respectively. Based on the reduced games, we provide an axiomatization of the core and show that the technique of the proof in Tadenuma (1992) can not be applied to the core in the context of fuzzy NTU games.
 
 
Keywords:
JEL: C7 - Game Theory and Bargaining Theory:General
C7 - Game Theory and Bargaining Theory:General
 
Manuscript Received : Jul 20 2008 Manuscript Accepted : Aug 18 2008

  This abstract has been downloaded 287 times                The Full PDF of this paper has been downloaded 87731 times